So sleepy - since the Depo- steroid jab?: Not... - NRAS

NRAS

32,750 members40,381 posts

So sleepy - since the Depo- steroid jab?

Brushwork profile image

Not complaining. My wrist swelling is down and function is improved though not fully restored, I think there is damage, and morning stiffness and pain is gone (for now), since I had the Depo-Medrone jab. However, I am sleeping about 8 - 10 hrs! My usual is 6-8, so its a bit odd.

The Methotrexate makes me sleepy for a few days normally, could it be exacerbated by the Depo?

Also my appetite is reduced and I have lost a couple of lbs, not a problem, just unusual for a steroid.

Go gently through the days

5 Replies

Steroids usually make me sleep less! I get a bit manic (well, sometimes more than a bit!) and do lots of catching up with things, go to bed and then can't sleep. My daughter says she always knows because my speech speeds up!It may be that you have a sleep deficit after a period of pain disturbing your sleep?

Or it could be the methotrexate - it used to make me feel very tired.

Depo Steroid make me hyper . I have noticed every now and again MTX knocks me out and could sleep 24 hours if I let myself. Only happens now and then now but earlier in the year I would have so much sleep 6 out of 7 days. Once for 36 hours solid.MTX break for 6 weeks then ok once restarted but it’s becoming more often.

Brushwork profile image
Brushwork in reply to J1707

Was expecting manic, as Kenalog always sent me manic for a good few days along with insomnia. Ah well, sleep is nice 😊

Wow I'm the opposite I'm high as a kite and cant sleep after steroids. Glad they are helping x

Brushwork profile image
Brushwork in reply to allanah

Yes, I always have been in the past. I feel almost disappointed.😃😃

You may also like...